# SDR DALA2018051653385

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 9,188 hours, 1,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS INOPERATIVE FROM SEATS 30AB TO THE AFT LEFT LAVATORY.  REPLACED THE POWER SUPPLY 17WL.
